Felicity arrived at her favourite cafe at 11:05 am.
She had 2 cups of coffee, read the paper and left at 12:13 pm.
How long was Felicity at the cafe for?
`text(52 minutes)`  `text(68 minutes)`  `text(108 minutes)`  `text(128 minutes)` 




Aussie Maths Teachers: Save your time with SmarterMaths
Felicity arrived at her favourite cafe at 11:05 am.
She had 2 cups of coffee, read the paper and left at 12:13 pm.
How long was Felicity at the cafe for?
`text(52 minutes)`  `text(68 minutes)`  `text(108 minutes)`  `text(128 minutes)` 




`text(68 minutes)`
`text(One Strategy:)`
`text(11:05 pm to 12:00 pm = 55 minutes)`
`text(12:00 pm to 12:13 pm = 13 minutes)`
`text(Meeting time = 55 + 13 = 68 minutes)`
Libby started a meeting at 11:25 am.
The meeting finished at 1:22 pm.
How long did Libby's meeting go for?
`text(57 minutes)`  `text(63 minutes)`  `text(97 minutes)`  `text(117 minutes)` 




`text(117 minutes)`
`text(One Strategy:)`
`text(11:25 pm to 12:00 pm = 35 minutes)`
`text(12:00 pm to 1:00 pm = 60 minutes)`
`text(1:00 pm to 1:22 pm = 22 minutes)`
`text(Meeting time = 35 + 60 + 22 = 117 minutes)`
Helene started her walk to work at 2:15 pm.
She arrived at her work at 3:03 pm.
How long did Helene walk for?
`text(12 minutes)`  `text(48 minutes)`  `text(72 minutes)`  `text(88 minutes)` 




`text(48 minutes)`
`text(One Strategy:)`
`text(2:15 pm to 3:00 pm = 45 minutes)`
`text(3:00 pm to 3:03 pm = 3 minutes)`
`text(Walking time = 45 + 3 = 48 minutes)`
Wim held his breath for 135 seconds.
The time he held his breath can also be written as
`1 1/2\ text(minutes)`  `2 1/4\ text(minutes)`  `2 1/2\ text(minutes)`  `2 3/4\ text(minutes)` 




`2 1/4\ text(minutes)`
`text(There are 60 seconds in 1 minute.)`
`=> 135\ text(seconds = 2 mins 15 seconds)`
`=>\ text(Wim held his breath for)\ 2 1/4\ text(minutes.)`
Archie is 5 years old.
His sister Ruby is exactly 18 months old.
How many months older than Ruby is Archie?
`32`  `36`  `42`  `56` 




`42\ text(months)`
`text(Age of Archie in months)`
`= 5 xx 12`
`= 60\ text(months)`
`:. 60  18 = 42\ text(months)`
How many days are there in 5 weeks?
7 days  25 days  35 days  50 days 




`35\ text(days)`
`text(Days in 5 weeks)`
`= 5 xx 7`
`= 35\ text(days)`
It took Will 145 minutes to travel to his grandmother's house.
The time he travelled is closest to

`1 3/4\ text(hours)` 

`2 1/4\ text(hours)` 

`2 1/2\ text(hours)` 

`2 3/4\ text(hours)` 
`2 1/2\ text(hours)`
`text(There are 60 minutes in 1 hour.)`
`=> 145\ text(minutes = 2 hours 25 minutes)`
`=>\ text(Closest to)\ 2 1/2\ text{hours (150 minutes)}`
The minute hand is missing.
What time could this clock be showing?
`text(8 o'clock)`  `text(half past 8)`  `text(9 o'clock)`  `text(half past 9)` 




`text(half past 8)`
`text(S)text(ince the hour hand is halfway between the 8 and 9,)`
`text(the clock could be showing half past 8.)`
Children at a Summer Camp are split into four colour teams, red, yellow, blue and green.
Which team has archery lessons first?
`text(Red)`  `text(Yellow)`  `text(Blue)`  `text(Green)` 




`text(Blue)`
`text(Archery is earliest at 11:00 am.)`
`:.\ text(Blue has archery first.)`
How long is a quarter of an hour?

`text(15 seconds)` 

`text(25 seconds)` 

`text(30 seconds)` 

`text(25 minutes)` 

`text(15 minutes)` 
`text(15 minutes)`
`text(1 hour is 60 minutes.)`
`=>\ text(One quarter of an hour)`
`=60 : 4`
`= 15\ text(minutes)`
Lionel's soccer grand final is on the 4th September.
Lionel has a grand final breakfast for fans 5 days before the grand final.
What day of the week is Lionel's grand final breakfast for fans?

`text(Thursday)` 

`text(Wednesday)` 

`text(Tuesday)` 

`text(Monday)` 

`text(Sunday)` 
`text(Monday)`
`text(1 day before is Friday.)`
`text(2 days before is Thursday.)`
`vdots`
`text(5 days before is Monday.)`
Roger's birthday is on the third of June.
Bonnie's birthday is 5 days before Roger's birthday.
On which day of the week is Bonnie's birthday?
`text(Sunday)`  `text(Monday)`  `text(Tuesday)`  `text(Wednesday)`  `text(Thursday)` 





`text(Tuesday)`
`text(Sunday  Roger's birthday)`
`text(Saturday  1 day before)`
`text(Friday  2 days before)`
`vdots`
`text(Tuesday  5 days before)`
Stella's birthday is on the 30th of March.
Blanche's birthday is four days after Stella's.
Which day of the week is Blanche's birthday in 2014?
`text(Saturday)`  `text(Sunday)`  `text(Monday)`  `text(Tuesday)` 




`text(Monday)`
`text(30th March ⇒ Thursday)`
`text(One day after ⇒ Friday)`
`text(Two days after ⇒ Saturday)`
`vdots`
`text(Four days after ⇒ Monday)`
Shelly and Rhonda are the first two runners in a cross country relay team.
Shelly runs 1 lap of the course and passes a baton to Rhonda for the second lap.
Their results are in the table below.
How long after Shelly started, in seconds, did Rhonda finish her lap?
`text(seconds)` 
`text(470 seconds)`
`text(Total time)`  `= 4:28 + 3:22` 
`= 7\ text(minutes and)\ \ 50\ text(seconds)`  
`=(7xx60) +50`  
`=420 + 50`  
`=470\ text(seconds)` 